# SDR FDEA201208183071

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 48,914 hours, 18,811 cycles
- Engine: Pwa PW4158
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE HAD A SLATS FLAPS FAULT ON  RETRACTING SLATS/ FLAPS.   RECYCLED AND WOULD NOT CLEAR.  RETURNED TO DEPARTURE AND LANDED WITHOUT  INCIDENT.  FLAPS WERE RETRACTED WHEN ACFT ARRIVED AT GATE IAW TSM 27-50-00. CLEARED FAULTS ON SFCC 1 AND 2 CYCLED FLAPS NORMALLY. NO FAULTS FOUND.  INSPECTED FLAP TORQUE LIMITERS NOT TRIPPED IAW MM 27-54-12-04.  OK TO CONTINUE.
